# SDR MALA050264

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,918 hours, 20,500 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE COCKPIT DOOR POPPED OPEN.  LOW SPEED ABORT.  CLOSED AND LOCKED DOOR.  NO FURTHER INFO AT THIS TIME.  RESECURED DOOR.
